{"status":"public","_id":"70","page":"1311-1334","department":[{"_id":"LaEr"},{"_id":"JaMa"}],"publication":"Latin American Journal of Probability and Mathematical Statistics","author":[{"id":"4BF426E2-F248-11E8-B48F-1D18A9856A87","first_name":"Peter","last_name":"Nejjar","full_name":"Nejjar, Peter"}],"date_updated":"2023-10-10T13:11:29Z","date_created":"2018-12-11T11:44:28Z","issue":"2","language":[{"iso":"eng"}],"year":"2018","publication_identifier":{"issn":["1980-0436"]},"volume":15,"oa_version":"Published Version","scopus_import":"1","file":[{"checksum":"2ded46aa284a836a8cbb34133a64f1cb","content_type":"application/pdf","file_id":"5981","date_created":"2019-02-14T09:44:10Z","date_updated":"2020-07-14T12:47:46Z","access_level":"open_access","creator":"kschuh","file_size":394851,"file_name":"2018_ALEA_Nejjar.pdf","relation":"main_file"}],"month":"10","publication_status":"published","project":[{"_id":"258DCDE6-B435-11E9-9278-68D0E5697425","name":"Random matrices, universality and disordered quantum systems","call_identifier":"FP7","grant_number":"338804"},{"call_identifier":"H2020","name":"Optimal Transport and Stochastic Dynamics","_id":"256E75B8-B435-11E9-9278-68D0E5697425","grant_number":"716117"}],"isi":1,"abstract":[{"lang":"eng","text":"We consider the totally asymmetric simple exclusion process in a critical scaling parametrized by a≥0, which creates a shock in the particle density of order aT−1/3, T the observation time. When starting from step initial data, we provide bounds on the limiting law which in particular imply that in the double limit lima→∞limT→∞ one recovers the product limit law and the degeneration of the correlation length observed at shocks of order 1. This result is shown to apply to a general last-passage percolation model. We also obtain bounds on the two-point functions of several airy processes."}],"has_accepted_license":"1","day":"01","file_date_updated":"2020-07-14T12:47:46Z","user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","type":"journal_article","publisher":"Instituto Nacional de Matematica Pura e Aplicada","intvolume":" 15","ddc":["510"],"title":"Transition to shocks in TASEP and decoupling of last passage times","oa":1,"quality_controlled":"1","article_type":"original","ec_funded":1,"citation":{"apa":"Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. Instituto Nacional de Matematica Pura e Aplicada. https://doi.org/10.30757/ALEA.v15-49","short":"P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.","ista":"Nejjar P. 2018. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 15(2), 1311–1334.","mla":"Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, Instituto Nacional de Matematica Pura e Aplicada, 2018, pp. 1311–34, doi:10.30757/ALEA.v15-49.","chicago":"Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics. Instituto Nacional de Matematica Pura e Aplicada, 2018. https://doi.org/10.30757/ALEA.v15-49.","ama":"Nejjar P. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 2018;15(2):1311-1334. doi:10.30757/ALEA.v15-49","ieee":"P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2. Instituto Nacional de Matematica Pura e Aplicada, pp. 1311–1334, 2018."},"doi":"10.30757/ALEA.v15-49","article_processing_charge":"No","external_id":{"arxiv":["1705.08836"],"isi":["000460475800022"]},"date_published":"2018-10-01T00:00:00Z"}